Michael Loss
Michael Loss
Professor of Mathematics
Verified email at math.gatech.edu - Homepage
Title
Cited by
Cited by
Year
Analysis, Second Edition, Graduate studies in mathematics, vol. 14
EH Lieb, M Loss
American Mathematical Society, Providence, 2001
350*2001
Ground states in non-relativistic quantum electrodynamics
M Griesemer, EH Lieb, M Loss
Inventiones mathematicae 145 (3), 557-595, 2001
2652001
Stability of Coulomb systems with magnetic fields
J Fröhlich, EH Lieb, M Loss
Communications in mathematical physics 104 (2), 251-270, 1986
1871986
Competing symmetries, the logarithmic HLS inequality and Onofri's inequality onsn
E Carlen, M Loss
Geometric & Functional Analysis GAFA 2 (1), 90-104, 1992
1801992
Stability of coulomb systems with magnetic fields
M Loss, HT Yau
Communications in mathematical physics 104 (2), 283-290, 1986
1611986
Extremals of functionals with competing symmetries
EA Carlen, M Loss
Journal of Functional Analysis 88 (2), 437-456, 1990
1381990
A sharp analog of Young’s inequality on SN and related entropy inequalities
EA Carlen, EH Lieb, M Loss
The Journal of Geometric Analysis 14 (3), 487-520, 2004
1242004
Sharp constant in Nash's inequality
EA Carlen, M Loss
International Mathematics Research Notices 1993 (7), 213-215, 1993
1191993
Stability of matter in magnetic fields
EH Lieb, M Loss, JP Solovej
The Stability of Matter: From Atoms to Stars, 432-436, 1997
1141997
Stability of Coulomb systems with magnetic fields
EH Lieb, M Loss
Communications in mathematical physics 104 (2), 271-282, 1986
991986
Determination of the spectral gap for Kac's master equation and related stochastic evolution
EA Carlen, MC Carvalho, M Loss
Acta mathematica 191 (1), 1-54, 2003
982003
Entropy and chaos in the Kac model
EA Carlen, MC Carvalho, JL Roux, M Loss, C Villani
arXiv preprint arXiv:0808.3192, 2008
962008
There are no unfilled shells in unrestricted Hartree-Fock theory
V Bach, EH Lieb, M Loss, JP Solovej
The Stability of Matter: From Atoms to Stars, 309-311, 1997
931997
Optimal smoothing and decay estimates for viscously damped conservation laws, with applications to the 2-D Navier-Stokes equation
EA Carlen, M Loss
Duke Mathematical Journal 81 (1), 135-158, 1995
931995
Fluxes, Laplacians, and Kasteleyn’s theorem
EH Lieb, M Loss
Statistical Mechanics, 457-483, 1993
901993
Existence of atoms and molecules in non-relativistic quantum electrodynamics
EH Lieb, M Loss
The Stability of Matter: From Atoms to Stars, 665-708, 2005
872005
Non-stochasticity of time-dependent quadratic Hamiltonians and the spectra of canonical transformations
GA Hagedorn, M Loss, J Slawny
Journal of Physics A: Mathematical and General 19 (4), 521, 1986
861986
Lieb-Thirring inequalities with improved constants
J Dolbeault, A Laptev, M Loss
arXiv preprint arXiv:0708.1165, 2007
752007
Scattering of particles by long-range magnetic fields
M Loss, B Thaller
Annals of physics 176 (1), 159-180, 1987
711987
Symmetry of the Ginzburg Landau minimizer in a disc
EH Lieb, M Loss
Inequalities, 679-693, 2002
592002
The system can't perform the operation now. Try again later.
Articles 1–20